# SDR SWIA201541631

- Difficulty date: November 23, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 35,114 hours, 29,064 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Landing Gear
- Condition: Iced
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE WHEEL STEERING INOPERATIVE, GEAR DISAGREE.  DE-ICED SWUNG GEAR, OPS GOOD.
